Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An analytic invariant
of ordinary curve singularities

Author: Joaquim Roé
Journal: Proc. Amer. Math. Soc. 127 (1999), 3525-3526
MSC (1991): Primary 14H20
Published electronically: July 27, 1999
MathSciNet review: 1676361
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is well known that analytically equivalent ordinary plane curve singularities have projectively equivalent tangent cones. In this note we introduce an analytic invariant in order to show two non analytically equivalent ordinary 5-fold points with projectively equivalent (or equal) tangent cones.

References [Enhancements On Off] (What's this?)

  • 1. Casas-Alvero, E., Singularities of plane curves (1997), to appear.
  • 2. Joe Harris, Algebraic geometry, Graduate Texts in Mathematics, vol. 133, Springer-Verlag, New York, 1992. A first course. MR 1182558
  • 3. Semple, J.G., Some investigations in the geometry of curve and surface elements, Proc. London Math. Soc. (3) 4 (1954), 24-49. MR 15:820c

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14H20

Retrieve articles in all journals with MSC (1991): 14H20

Additional Information

Joaquim Roé
Affiliation: Departament d’Àlgebra i Geometria, Universitat de Barcelona Gran Via, 585, E-08007, Barcelona, Spain

Received by editor(s): March 2, 1998
Published electronically: July 27, 1999
Additional Notes: The author was partially supported by 1997FI-00141, CAICYT PB95-0274 and “AGE-Algebraic Geometry in Europe" contract no. ERB940557.
Communicated by: Ron Donagi
Article copyright: © Copyright 1999 American Mathematical Society